# SDR AT0000209

- Difficulty date: March 2, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD BAGGAGE SCUFF PLATE CRACKED.  REMOVED SCUFF PLATE, TIG WELDED, AND INSTALLED SCUFF PLATE IAW EA PD37-53-034, 737 SRM 52-31-00, 51-30-01, AND 737 MM 12-31-1.
